Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. It's just a coincidence that you have got this frequent urination after using Nyastatin liquid. Any sort of urinary problem has never been reported so far after its use. You should use cranberry juice twice daily as it can be a urinary tract infection and should get yourself tested if the problem persists. However, I reassure you that neither this is a side effect of the liquid nor it is anything serious. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. A 5-star rating is requested and will be appreciated. Regards